# SDR C77A249106

- Difficulty date: March 20, 2010
- Submitted: March 20, 2010
- Operation: Air carrier
- Aircraft: N621CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000218
- Aircraft time: 5,350 hours, 3,104 cycles
- Engine: Ge CF348E5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17003264001
- Condition: Corroded
- Location: Cabin
- Part time: 5,350 hours, 3,104 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK INSP, CORROSION WAS FOUND ON LT FLOORTRACK PN 170-03264-001 (BL265L) AT FR18.  REPAIR WAS ACCOMPLISHED IAW ETD 2010-170/01968 AND COMPASS EO E175-53MR-028.
